# SDR SIMA990231

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 319
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSN - FLT 9751 - PASSENGER DOOR EMERGENCY LIGHT DOES NOT ILLUMINATE.  FOUND BROKEN WIRE AT THE LIGHT ASSEMBLY.  DISASSEMBLED LIGHT CONNECTOR, INSTALLED NEW PINS FOR WIRES AND REASSEMBLED CONNECTOR.  OPERATIONAL CHECK GOOD.  (M)
